# SDR FDEA201007082474

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517517
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TORQUE BOX UPPER SUPPORT ANGLE IS CRACKED AT INBD END BS 1263 REMOVED RT LOWER TORQUE BOX UPPER SUPPORT ANGLE IAW SRM 51-30-2,   FABRICATED UPPER SUPPORT ANGLE MATERIAL USED BAC 1514-1617 7075 T6511    PO NR 20105119  DIM 28" X 3.2500" IAW DWG NR 65-17517 LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-30-5 INSTALLED NEW SUPPORT ANGLE IAW SRM 51-30-2, REV 103.
